# SDR FOTR2020815494

- Difficulty date: March 31, 2011
- Submitted: March 31, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N595AG
- Make and model: Boeing 737-4S3
- Aircraft serial: 25595
- Aircraft time: 53,357 hours, 29,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Part time: 53,357 hours, 29,982 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, BS 500G FRAME HAS CRACK INDICATION BETWEEN STRINGERS 20R AND 21R AT 1.04 IN POWER FEEDER WIRE PENETRATION HOLE.  CUT OUT CRACK AT WIRE PENETRATION HOLE .250 IAW SRM 53-00-07, FIG 202.  FABRICATED REPAIR ANGLES FROM .050 7075-O PO 9001187 DIM 3" X 11", AND .063 7075-O PO 90011223 DIM 3" X 10".  HEAT TREATED MATERIAL TO 7075T6 IAW FAS REPORT 2-37153-801 REV A.  INSTALLED REPAIR ANGLES IAW SRM 53-00-07 REPAIR 13.
